# SDR ASOA02057

- Difficulty date: January 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT FLOOR SEAT TRACK, FORWARD SECTION , WAS FOUND WITH CORROSION BETWEEN FRAMES 17 AND 32.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SEAT TRACK USING SRM 51-40-02, SRM 51-25-00, SRM 51-21-01, ASA EO 120-25-0007, AND THE MM 53-01-05 AS REF.  (M)
